# SDR SWIA202158522

- Difficulty date: March 18, 2021
- Submitted: May 27, 2021
- Operation: Air carrier
- Aircraft: N548CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15159
- Aircraft time: 32,176 hours, 21,017 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 661 S18r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*CORROSION ON STGR 18R BETWEEN FS 661.00+62 Â€“ 661.00+90. AREAS MARKED.     (C-CHECK RO 5/25/2021)    REPAIRED AND INSTALLED NEW STRG 18R AT FS 661.00+62 TO 661.00+90. COMPLIED WITH TASK CARD 51-900-1002-SKY. REF: CRJ 900 SRM 53-00-03-201-001 (A02) AND CRJ 900 SRM 51-42-21-001-001 (A01) AND DWG SH690-33150 REV. NC
